Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify anorgasmia (brief question). upsndowns

Posted by Chairman_MAO on May 28, 2004, at 5:12:09

In reply to Re: Abilify anorgasmia (brief question)., posted by upsndowns on May 27, 2004, at 11:45:20

Yes, there is no reason why you couldn't take it with stimulants. One of the possible effects of amantadine is worsening of psychosis, however, so if you are predisposed to that, exercise caution. If you have any extrapyramidal side effects from the Abilify, the amantadine may help that as well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chairman_MAO thread:350362
URL: http://www.dr-bob.org/babble/20040527/msgs/351389.html